MAUDE Adverse Event Report: TERRAGENE S.A. BIONOVA BT220; BIOLOGICAL INDICATOR

TERRAGENE S.A. BIONOVA BT220; BIOLOGICAL INDICATOR
Model Number BIONOVA BT220
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No adverse event reported.Most probable cause of the negative results is misuse by the user.
 
Event or Problem Description
False negative result.Not enough evidence for misuse.

Brand Name
BIONOVA BT220
Common Device Name
BIOLOGICAL INDICATOR
Manufacturer (Section D)
TERRAGENE S.A.
ruta nacional n° 9, km 280
parque industrial micropi
alvear, santa fe 2130
AR  2130
Manufacturer (Section G)
TERRAGENE S.A.
ruta nacional n° 9, km 280
parque industrial micropi
alvear, santa fe 2130
AR   2130
Manufacturer Contact
hernando carrizo
ruta nacional n° 9, km 280
parque industrial micropi
alvear, santa fe 2130
AR   2130
MDR Report Key19590490
Report Number3013145340-2024-00025
Device Sequence Number11598314
Product Code FRC
UDI-Device Identifier07798164670247
UDI-Public07798164670247
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K163646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date12/31/2022
Device Model NumberBIONOVA BT220
Device Lot NumberA10028
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2021
Initial Report FDA Received Date06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown